arrow
Volume 2, Number 3
Previous Issue Next Issue

Qin Sheng & A. Q. M. Khaliq

10.4208/eajam.300412.200612a

East Asian J. Appl. Math., 2 (2012), pp. 185-203.

Preview Full PDF 2482 24653 Abstract

E. G. Semerdjieva & M. D. Todorov

10.4208/eajam.230512.010712a

East Asian J. Appl. Math., 2 (2012), pp. 204-213.

Preview Full PDF 2527 24556 Abstract

M. A. A. Bakar, D. A. Green & A. V. Metcalfe

10.4208/eajam.170512.270712a

East Asian J. Appl. Math., 2 (2012), pp. 214-237.

Preview Full PDF 2426 24493 Abstract

G. Quaglia, E. Re, M. Rinaldi & E. Venturino

10.4208/eajam.160512.280712a

East Asian J. Appl. Math., 2 (2012), pp. 238-265.

Preview Full PDF 2424 25186 Abstract

Lizao Li

10.4208/eajam.270312.150812a

East Asian J. Appl. Math., 2 (2012), pp. 266-276.

Preview Full PDF 2334 24247 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard